MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE EVA IRRIGATION AND ASPIRATION TUBING

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE EVA IRRIGATION AND ASPIRATION TUBING
Catalog Number 8110.IAD01
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/06/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with (b)(4) during a tele-conference on 05/31/2017.It was identified that during the review, this is a surgical issue.Breakage of irrigation line can lead to collapse of anterior chamber or a hypotony and may have adverse effect on patient and hence this complaint can be categorised as reportable.No sample was returned.All available information has been disclosed.This complaint has now been closed.
 
Event or Problem Description
A report has been received regarding an incident that occurred in (b)(6).The following was reported: "the irrigation line broke during the i/a program.This is a serious problem as the anterior chamber could collapse as a result.".

Brand Name
DISPOSABLE EVA IRRIGATION AND ASPIRATION TUBING
Common Device Name
IRRIGATION AND ASPIRATION TUBING
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7281844
Report Number1222074-2018-00033
Device Sequence Number10804066
Product Code HQE
UDI-Device Identifier08717872019543
UDI-Public08717872019543
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/06/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8110.IAD01
Device Lot Number2000365334
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2014
Initial Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1